Leakage of MHD surface waves in structured media

Čadež, V.M. and Okretič, V.K. (1989) Leakage of MHD surface waves in structured media. Journal of Plasma Physics, 41(1), pp. 23-30. ISSN (print) 0022-3778

Full text not available from this archive.
Item Type: Article
Research Area: Physics
Faculty, School or Research Centre: Faculty of Computing, Information Systems and Mathematics (until 2011)
Depositing User: Davina Omar
Date Deposited: 18 Jan 2012 11:55
Last Modified: 18 Jan 2012 11:55
URI: http://eprints.kingston.ac.uk/id/eprint/22073

Actions (Repository Editors)

Item Control Page Item Control Page